# SDR SIMA20130714001

- Difficulty date: July 14, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 28,247 hours, 24,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTED MAIN DOOR WAS HARD TO OPERATE.  ACFT REMOVED FROM SERVICE.  CLEANED AND LUBRICATED MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02. PERFORMED A TEST OF THE MAIN DOOR INTERNAL ACTUATING HANDLE IAW AMM 52-18-00. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
